# SDR DL76S010103

- Difficulty date: January 20, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 28,660 hours, 13,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP - AFTER TAKEOFF CONFIG FLAPS MSG WITH ASSOCIATED NOSE AIR/GRD DISAGREE.  PSEU FAULTED TARGET 266.  CLEANED SENSOR/TARGET, PERFORMED BIT ON PSEU, OPS CHECK WAS NORMAL PER FIM BOTH TARGETS CHECKED NORMAL 244 AND 266.  ALSO SLUGGED THE TARGET TO SIMULATE NOSE GEAR EXTENSION.  ALSO CHECKED NORMAL.  FOUND NOSE GEAR SENSOR S266 DAMAGED.  REPLACED S266 PER M/M.
